Recent Blog Articles
Taking up adaptive sports
Cutting and self-harm: Why it happens and what to do
Discrimination at work is linked to high blood pressure
Pouring from an empty cup? Three ways to refill emotionally
Give praise to the elbow: A bending, twisting marvel
Sneezy and dopey? Seasonal allergies and your brain
The FDA relaxes restrictions on blood donation
Apps to accelerometers: Can technology improve mental health in older adults?
Swimming and skin: What to know if a child has eczema
A muscle-building obsession in boys: What to know and do
Can blood pressure medications interfere with my sex drive?
Q. I know that erectile dysfunction can be a common side effect of blood pressure medications, but can they also lower my sex drive?
A. Sexual issues are a side effect of many medications, including ones prescribed to lower blood pressure. You're correct that erectile dysfunction (ED) is mentioned most frequently. But blood pressure medicines also can decrease sexual drive or make it more difficult to reach orgasm.
To continue reading this article, you must log in.
Subscribe to Harvard Health Online for immediate access to health news and information from Harvard Medical School.
- Research health conditions
- Check your symptoms
- Prepare for a doctor's visit or test
- Find the best treatments and procedures for you
- Explore options for better nutrition and exercise
I'd like to receive access to Harvard Health Online for only $4.99 a month.Sign Me Up
Already a member? Login ».
As a service to our readers, Harvard Health Publishing provides access to our library of archived content. Please note the date of last review or update on all articles.
No content on this site, regardless of date, should ever be used as a substitute for direct medical advice from your doctor or other qualified clinician.
Free Healthbeat Signup
Get the latest in health news delivered to your inbox!